# SDR USAABB99038

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 1-6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND RIGHT SIDE EMERGENCY FLOOR LIGHTS INOPERATIVE FROM ROW 1 THROUGH ROW 6.  MAINTENANCE FOUND AND REPAIRED A BARE WIRE WITHIN THE SIDE WALL.  (M)
